Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil drummerboy

Posted by blondegirl47 on October 30, 2003, at 12:46:44

In reply to Re: provigil, posted by drummerboy on October 29, 2003, at 20:31:09

Sores in the mouth are usually from your stomach being to acidic or sour. You might need to drink more water and or take antacid. I am not sure how the antacid will effect your provigil.
Blondegirl


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:blondegirl47 thread:239859
URL: http://www.dr-bob.org/babble/20031030/msgs/274992.html